# SDR ASOA2012113002583

- Difficulty date: November 27, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 19,417 hours, 13,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD AND RT MID EXTERIOR EMERGENCY LIGHT INOPERATIVE.    R & R BULBS IAW AMM 33-51-15.  OPS CHECKED GOOD WITH NO FURTHER FAULT FOUND AT THIS TIME.
